# SDR SWAA043462

- Difficulty date: November 29, 2004
- Submitted: December 3, 2004
- Operation: Air carrier
- Aircraft: N682SW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23496
- Aircraft time: 59,591 hours, 44,516 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND 2 EACH STRINGER CLIPS CRACKED AT BS 380 STRINGER 9L AND BS BS 500A, STRINGER 16R.  REMOVED AND REPLACED STRINGER CLIPS PER SRM.
